Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

My room mate have rash and hives all over his upper body, please help him

My roommate and I have been drinking alcoholic beverages today. He has turned bright red and his hands began to itch. He also has developed hives all over his upper body. He feels nod nasuea or light headedness. I am however worried. Is there anything this might be? Is there something we can do? I advised him to take a cold shower and it helped, but i am affraid that it may continue.
Asked On : Mon, 16 Nov 2009
Answers:  1 Views:  511
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

It is because of change in circulation, I feel.  Even my friend once had similar complaints. But anyway do present yourself to a doctor and get it confirmed.

Answered: Mon, 16 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor